| Catalog Number |
175806N |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that when the indwelling foley catheter in situ, the entire foley below the access to the balloon port making it impossible to deflate balloon to syringe.Foley came out on its own with balloon deflated.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: indications for use: the bardex lubri-sil all-silicone lubricious coated foley catheter 6 fr is indicated for use in the drainage and/or collection and/or measurement of urine.Generally, drainage is accomplished by inserting the catheter through the urethra and into the bladder.However, drainage is sometimes accomplished by suprapubic or other placement of the catheter, such as nephrostomy tract.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage catheter and may cause the balloon to burst.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Caution: do not aspirate urine through drainage funnel wall.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box.Single use.Do not resterilize.For urological use only.Valve type: use luer slip tip syringe.Do not use needle.Recommended inflation capacities 1.5cc balloon: use 1.5cc sterile water do not exceed recommended capacities.Suggested insertion instructions visually inspect the product for any imperfections or surface deterioration prior to use.1.Open the product using standard hospital technique for handling sterile product.2.The catheter may be lubricated with standard water-soluble lubricant, to facilitate insertion.3.Insert the catheter following preferred aseptic technique.4.Once the catheter is correctly seated in the bladder, inflate the catheter with 1.5 ml of sterile water.To deflate catheter balloon: gently insert a luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe stick in the valve.If you notice slow or no deflation, reseat the syringe gently.Allow the balloon to deflate slowly on its own.Do not aspirate or manually accelerate the deflation of the balloon.If permitted by hospital protocol, the valve arm may be severed.If this fails, contact adequately trained professional for assistance, as directed by hospital protocol.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Correction: e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling: suggested insertion instructions: visually inspect the product for any imperfections or surface deterioration prior to use.Open the product using standard hospital technique for handling sterile product.The catheter may be lubricated with standard water soluble lubricant, to facilitate insertion.Insert the catheter following preferred aseptic technique.Once the catheter is correctly seated in the bladder, inflate the catheter with 1.5 ml of sterile water.To deflate catheter balloon: gently insert a luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe "stick" in the valve.If you notice slow or no deflation, reseat the syringe gently.Allow the balloon to deflate slowly on its own.Do not aspirate or manually accelerate the deflation of the balloon.If permitted by hospital protocol, the valve arm may be severed.The provided lot number was invalid therefore dhr review can't be completed.No additional actions can be taken at this time.Corrections: e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description